zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodicity in a “food-limited” population model with toxicants and time delays. (English) Zbl 1025.34070
The paper is devoted to prove the existence of a positive periodic solution to a “food-limited” population model with periodic coefficients and time delay. The proof of the main result is based on degree theory.
MSC:
34K13Periodic solutions of functional differential equations
92D25Population dynamics (general)
References:
[1]Feng, W., Lu, X.: On diffusive population models with toxicants and time delays. J. Math. Anal. Appl., 233: 373–386 (1999) · Zbl 0927.35049 · doi:10.1006/jmaa.1999.6332
[2]Freedman, H.I., Shukla, J.B.: Models for the effect of toxicant in single species and predator-prey system. J. Math. Biol., 30: 15–30 (1991) · Zbl 0825.92125 · doi:10.1007/BF00168004
[3]Gaines, R.E., Mawhin, J.L.: Coincidence degree and nonlinear differential equations. Springer-Verlag, Berlin, 1977
[4]Gopalsamy, K., He, X., Wen, L.: On a periodic neutral logistic equation. Glasgow Math. J., 33: 281–286 (1991) · Zbl 0737.34050 · doi:10.1017/S001708950000834X
[5]Gopalsamy, K., Kulenovic, M.R.S., Ladas, G.: Environmental periodicity and time delays in a ”food-limited” population model. J. Math. Anal. Appl., 147: 545–555 (1990) · Zbl 0701.92021 · doi:10.1016/0022-247X(90)90369-Q
[6]Gopalsomy, K., Kulenovic, M.R.S., Ladas, G.: Time lags in a ”food-limited” population model. Appl. Anal., 31: 225–237 (1988) · Zbl 0639.34070 · doi:10.1080/00036818808839826
[7]Gopalsomy, K., Zhang, B.G.: On a neutral delay logistic equation. Dyn. Stab. Systems, 2: 183–195 (1988)
[8]Hallam, T.G., Deluna, J.T.: Effects of toxicants on populations: a qualitative approach III. J. Theory Biol., 109: 411–429 (1984) · doi:10.1016/S0022-5193(84)80090-9
[9]Kuang, Y.: Delay differential equations with application in population dynamics, Vol. 191. In: the series of mathematics in science and engineering, Academic Press, Boston, 1993
[10]Li, Y.K.: Positive periodic solution for neutral delay model. Acta Mathematica Sinica, 39(6): 789–795 (1996)
[11]Pielou, E.C.: An introduction to mathematical ecology. Wiley, New York, 1969
[12]Smith, F.E.: Population dynamics in daphnia magna. Ecology, 1963, 44: 651–663 · doi:10.2307/1933011
[13]Zhang, B.G., Gopalsamy, K.: Global attractivity and oscillations in a periodic logistic equation. J. Math. Anal. Appl., 150: 274–283 (1990) · Zbl 0711.34090 · doi:10.1016/0022-247X(90)90213-Y